Bulletin of the South Ural State University

Series “Mathematical modelling, programming & computer software”

Vestnik Yuzhno-Ural’skogo gosudarstvennogo universiteta

Seriya “Matematicheskoe modelirovanie i programmirovanie”

ISSN 2071-0216 (Print) ISSN 2308-0256 (Online)

Volume 11, no. 4

November 2018

Survey Articles

5 - 30 On Modern Array Algorithms for Optimal Discrete Filtering

Yu.V. Tsyganova, M.V. Kulikova

Mathematical Modelling

31 - 40 On the Solution Properties of Boundary Problem Simulating Thermocapillary Flow

V.K. Andreev

41 - 54 Stationary Magnetohydrodynamical Flows of Non-Isothermal Polymeric Liquid in the Flat Channel

A.M. Blokhin, R.E. Semenko

55 - 66 About One Approach to Numerical Solution of Nonlinear Optimal Speed Problems

A.S. Buldaev, I.D. Burlakov

67 - 77 Phase Space of the Initial-Boundary Value Problem for the Oskolkov System of Highest Order

A.O. Kondyukov, T.G. Sukacheva

78 - 93 Convergence Analysis of Linear Multistep Methods for a Class of Delay Differential-Algebraic Equations

Vu Hoang Linh, Nguyen Duy Truong, M.V. Bulatov

94 - 109 Linearization of Differential Algebraic Equations with Integral Terms and Their Application to the Thermal Energy Modelling

E.V. Chistyakova, V.F. Chistyakov, A.A. Levin

Programming & Computer Software

110 - 122 Algorithm of Polynomial Factorization and Its Implementation in Maple

V.M. Adukov

123 - 135 Consistency and Lyapunov Stability of Linear Singular Time Delay Systems: a Geometric Approach

D.Lj. Debeljkovic, I.M. Buzurovic, G.V. Simeunovic

136 - 145 Mathematical Model of Heating of Plane Porous Heat Exchanger of Heat Surface Cooling System in the Starting Mode

V.I. Ryazhskikh, D.A. Konovalov, S.V. Dakhin, Yu.A. Bulygin, V.P. Shatskiy

Short Notes

146 - 153 Machine Learning in Electric Power Systems Adequacy Assessment Using Monte-Carlo Method

D.A. Boyarkin, D.S. Krupenev, D.V. Iakubovskii

154 - 160 Mathematical Modelling of Possible Mechanisms for The Formation of Hot Spots

F.G. Magazov, E.S. Shestakovskaya

161 - 168 About Nonuniqueness of Solutions of the Showalter- Sidorov Problem for One Mathematical Model of Nerve Impulse Spread in Membrane

N.А. Manakova, O.V. Gavrilova


169 - 176 To the 70th Anniversary of Professor V.F. Chistyakov